Sunday, April 8, 2012
Happy Easter everyone!! I hope you all enjoy celebrating the true meaning of this holiday and what God did for us with family & friends. I'm heading over to my brother's house later to spend the day with family, after I pick up my grandma and take her to the cemetery to put something on my grandpa's headstone as well as my dad's.
I am so glad I figured out (and remembered) to pay my Chase Bill through the extra money I have from my college. It was kind of a big bill because it had a deductible on it from when I had a car accident back in February. And speaking of which, the rental company *just* charged my credit card for the rental in March. Weird. Oh well.
I normally don't go so "personal" I guess on this blog as some others that I read/follow. I find it ironic since everyone tells me I don't hold back and tell it like it is, which can either be good or bad. At first, the situation was something I really had not given a lot of thought. If this is too personal, I'm sorry but I want to see if I am going nuts for no reason at all. I take the birth control pill Lo-Estrin 24 Fe. I have taken it probably for over a year now (it was a year back in October). I had switched from Ortho-Tri Cyclen Lo and after I had been on the Lo-Estrin for 6 months, I went back to my gyno for a follow up to see if I was liking it. Everything was working fine, so I really saw no problems with having switched or problems that would ensue. WRONG. I don't think my period has come since I had it last time in January of this year. YIKES! I keep track on my calendar and I got all the symptoms (cramps, bloating, etc) in February but it never came. Same thing happened last month. Ensue panic attack. I took a pregnancy test and it came up negative twice. But I still haven't gotten it. I know sometimes those tests are not as accurate as people would like to think so I've got this cloud of doubt in the back of my mind. My boyfriend asked me what was wrong because I was "off" one night and I told him...to which he googled what my brand of birth control can do to your period. From what I have seen too, even when taking the pill religiously as I have been and using any backup form of birth control (like condoms), the pill can reduce/eliminate your period. That is not my intention at all! It had gotten lighter so I don't know if it was any indication of it deciding to disappear but I am really freaking out here. As much of an inconvenience a period can be at times, I have never wanted mine so bad before (ha ha!).
I did get a card from my gyno's office to call for an appointment so I am going to call tomorrow. My doctor is only there on Mondays and Thursdays so I want to see her ASAP. By now I am hoping that the three tests I took which ALL came up negative are correct. Has this happened to anyone else? Everything I have read online has said it is common with this brand of birth control and I really just want an answer. Hopefully I can get an appointment relatively soon and she'll ease my mind. I am all ready to either get off the pill all together to see if I can get my period back or just switch another brand.